# SDR RRXA002873

- Difficulty date: August 24, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DOUGLAS
- Condition: Cracked
- Location: Xcw 69 Sta 816
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK AND SHEARED FASTENERS TO THE EXTERIOR FRAME/WEB AT STA 816 AND XCW 69, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 53-2-0.
